# SDR AU981046

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 082217565
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING RIB DOUBLER CRACKED.  CRACK LENGTH APPROXIMATELY 9.525MM (0.375 INCH).
